×

Found 53 Documents (Results 1–53)

100
MathJax

Complex convexity and fixed point theorems in Orlicz modular spaces. (English) Zbl 1442.46012

Kosek, Marta (ed.), Function spaces XII. Selected papers based on the presentations at the 12th conference, Krakow, Poland, July 9–14, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 119, 47-56 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On some uniform geometric properties in function spaces. (English) Zbl 1036.46012

Banakh, Taras (ed.), General topology in Banach spaces. Huntington, NY: Nova Science Publishers (ISBN 1-56072-978-3/hbk). 127-135 (2001).
Reviewer: Daniel Li (Lens)
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification